MathSciNet Relay Station
MathSciNet bibliographic data
MR318637 35A20
Lamport, Leslie An extension of a theorem of Hamada on the Cauchy problem with singular data. Bull. Amer. Math. Soc. 79 (1973), 776–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement